@article{MZM_1996_60_4_a0,
author = {S. V. Astashkin and Yu. E. Kim},
title = {Interpolation of bilinear operators in {Marcinkiewicz} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {483--494},
year = {1996},
volume = {60},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_60_4_a0/}
}
S. V. Astashkin; Yu. E. Kim. Interpolation of bilinear operators in Marcinkiewicz spaces. Matematičeskie zametki, Tome 60 (1996) no. 4, pp. 483-494. http://geodesic.mathdoc.fr/item/MZM_1996_60_4_a0/
[1] Astashkin S. V., “Ob interpolyatsii bilineinykh operatorov veschestvennym metodom”, Matem. zametki, 52:1 (1992), 15–24 | MR | Zbl
[2] Krein S. G., Petunin Yu. I., Semenov E. M., Interpolyatsiya lineinykh operatorov, Nauka, M., 1978
[3] Peetre F., “Sur l'utilisation des suites inconditionellement sommable dans la théorie des espaces d'interpolation”, Rend. Sem. Mat. Univ. Padova, 46 (1971), 173–190 | MR
[4] Gustavsson F., Peetre F., “Interpolation of Orlicx Spaces”, Studia Math., 60 (1977), 33–59 | MR | Zbl
[5] Berg I., Lefstrem I., Interpolyatsionnye prostranstva. Vvedenie, Mir, M., 1980
[6] Peetre F., “A theory of interpolation of normed spaces”, Notes Math., 39 (1969), 1–86
[7] Fanson S., “Minimal and maximal methods of interpolation”, J. Funct. Anal., 44 (1981), 50–73 | DOI | MR
[8] Brudnyi Yu. A., Kruglyak N. Ya., Funktory veschestvennoi interpolyatsii, Dep. VINITI, No 2620-81
[9] Ovchinnikov V. I., “The method of orbits in interpolation theory”, Math. Rept., 1 (1984), 349–515 | MR | Zbl
[10] Dmitriev V. I., Ovchinnikov V. I., “Ob interpolyatsii v prostranstvakh veschestvennogo metoda”, Dokl. AN SSSR, 246:4 (1979), 794–797 | MR | Zbl
[11] Milman M., “Tensor products of function spaces”, Bull. Amer. Math. Soc., 82:4 (1976), 626–628 | DOI | MR | Zbl